# SDR MWEA050069

- Difficulty date: July 12, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N904ME
- Make and model: Boeing 717-200
- Aircraft serial: 55168
- Aircraft time: 6,370 hours, 3,670 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 18 LEFT (CUSP) IS DISTORTED AT STATION 275 DO TO DENT IN FUSELAGE SKIN.  FABRICATED AND INSTALLED DOUBLER.
